Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
baren

How Long Can I Go Without My Medicine

I am currently taking claravis and due to a number of things I won't be able to get my medicine and it looks like I will be going without it foe about a week to 2 weeks. After that I would immediately start going back on it. I was just wondering if I would see some serious effects due to this? For more info I am just about to be finishing month number 3. I was on 40 mg for the first two months, and 60 mg for the third. The 4th month I won't be able to start in about one to two weeks. Thanks

Share this post


Link to post
Share on other sites

I am currently taking claravis and due to a number of things I won't be able to get my medicine and it looks like I will be going without it foe about a week to 2 weeks. After that I would immediately start going back on it. I was just wondering if I would see some serious effects due to this? For more info I am just about to be finishing month number 3. I was on 40 mg for the first two months, and 60 mg for the third. The 4th month I won't be able to start in about one to two weeks. Thanks

Possible flare, but likelier because of coincidence.

Good luck on your course!

Share this post


Link to post
Share on other sites

I don't think it will be too horrible. Other people have talked about being off of it for a while and not having any significant effects. You will have to take the medication for a bit longer to reach your cumulative dose, but I wouldn't be too concerned.

Share this post


Link to post
Share on other sites

I was out of pills for 6 days once due to a series of mishaps, also right before the beginning of my fourth month. My lips became slightly less dry and it was sort of nice. That was all that happened.

Share this post


Link to post
Share on other sites

Vitamin A stored in your liver can stick around up to 6 months. I had to go a week without my prescription and my derm said it was fine and that it stays in your system for at least a month.

Edited by VioletAsh

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×